# SDR 9713172762

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21201
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Prox Sensor
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, GEAR WOULD NOT RETRACT, USED OVERRIDE SWITCH TO RAISE GEAR.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED AIR SAFETY SENSOR PROXIMITY SWITCH AND PERFORMED GEAR RETRACTION TEST, OPERATIONAL CHECK OK.
